# SDR UIEA2021040200812

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - DAMAGED ON CENTER WING REAR SPAR WEB RH SIDE NEAR JETTISON PUMP AT RBL 94( BLENDED OUT THE DAMAGED AREA IAW SRM 51-10-02 REV 91. ACCOMPLISHED DAMAGED AREA REPAIR IAW EI NO T2020A57M-802 REV G. JOB COMPLETED AND CONDITION CHK NORMAL. )
